# SDR 95FDEA01643

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR BEAM LOWER FWD FLANGE CORRODED BEYOND SRM LIMITS STA 1070, RBL 12.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-10-6.
